# SDR EXO2005F00000

- Difficulty date: March 26, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N556HJ
- Make and model: Lear 55LEAR
- Aircraft serial: 028
- System (JASC): 2701 · Control Column Section
- Part: Master Switch
- Part number: C2006R
- Condition: Shorted
- Location: Control Column
- Part time: 13,230 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED LOSS OF YAW DAMPERS NR1, NR2, REENGAGEMENT ATTEMPTS UNSUCCESSFUL.  AUTO PILOT DISENGAGED AND COULD NOT BE RESET.  IN-OP YAW DAMPER, PILOT WAS ATTEMPTING TO LEVEL AC, NO RESPONSE TO PITCH TRIM CNTRL, SECONDARY PITCH TRIM WAS ACTIVATED W/NEGATIVE RESULTS.  CHK LIST PROCEDURES FOR PITCH TRIM FAIL, ATC NOTIFIED, DIFFICULTY IN MAINTAINING PITCH CNTRL.  AC LANDED SAFELY.  FOUND NO PROBLEMS W/PITCH TRIM SYS.  FOUND INTERMITTENT SHORT INTERNALLY VIA LOOSE INTERNAL CONNECTIONS.  FOUND BY (TAPPING) CNTRL WHEEL WHICH RECREATED FAILURE.   INTERNAL SHORT CREATED PERMANENT NR1 AND NR 2 PITCH TRIM DISCONNECT, AC DIFFICULT TO MANEUVER IN PITCH AXIS.  WHEEL MASTER SWITCH WAS REPLACED, AC RETURNED TO SERVICE.
